# SDR CALA2013092591460

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 88,095 hours, 13,949 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FAN BLADE TIP REPAIRED.  NEEDS NDT INSPECTION.  REPAIRED AREA TO BE EDDY CURRENT INSPECTED IAW UA NTM PART 6, 72-31-401 WITHIN 6 FLIGHT CYCLES.  CURRENT PTC 13948. BLADE NBR 1.  ALSO IDENTIFIED WITH WHITE DOT.  INSPECTION PERFORMED AMM 72-31-02 PARA 2, F, 5, A 2 HFEC WITH NO ISSUES.  MX CW AMM 723102 PARA 2, F, 5 A 3 BLADE BLEND AS REQUIRED & HFEC AS INSTRUCTED.
